# SDR FDEA201805231304

- Difficulty date: May 23, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7111503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION APPROX 1/4 INCH IN LENGTH, FOUND DURING AN X-RAY INSPECTION AT BS  5-123, ON THE LONGERON SPLICE 3R.  THE LONGERON SPLICE WAS REMOVED AND REPLACED IAW SRM 51-33-01-0G,  DWG A5A7111, REV C, AND SRM 51-33-01-0G.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
